An Improved Remainder Estimate of Stationary Phase Method for Some Oscillatory Integrals over a Space of Large Dimension

Access this Article

Author(s)

Abstract

In discussing time slicing approximations of Feynman's path integrals, one can use stationary phase method for some oscillatory integrals over a space of large dimension. Previously estimates of remainder term of such stationary phase method were given in [2] and [6]. In the present note an improved remainder estimate is given for such stationary phase method. The estimate is sharp enough to give us the second term of semiclassical asymptotic expansion if it is applied to Feynman path integrals of some kind discussed in [6] and [4]. See our forthcoming paper [3].

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 49(1), 59-86, 2006

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000140660
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top